Novel Weighted G family of Probability Distributions with Properties, Modelling and Different Methods of Estimation
AbstractIn this work, we derive and study a new weighted G family of continuous distributions called the new weighted generated family (NW-G). We study some basic properties including quantile function, asymptotic, the mixture for CDF and pdf, residual entropy, and order statistics. Then, we study half-logistic distribution as a special case with more details. Comprehensive graphical simulations are performed under some common estimation methods. Finally, two real-life data sets are analyzed to demonstrate the objectives.
Alexander, C., Cordeiro, G. M., Ortega, E. M., Sarabia, J. M. (2012). Generalized beta-generated distributions. Computational Statistics Data Analysis, 56(6), 1880-1897.
Alizadeh, M., Emadi, M., Doostparast, M. (2019). A new two-parameter lifetime distribution: properties, applications and different method of estimations. Statistics, Optimization Information Computing, 7(2), 291-310.
Alizadeh, M., Afshari, M., Hosseini, B., Ramires, T. G. (2018). Extended exp-G family of distributions: Properties, applications and simulation.Communications in Statistics-Simulation and Computation, 1-16.
Anderson, T. W. and Darling, D. A. (1952). Asymptotic theory of certain ”goodness of fit” criteria based on stochastic processes. The annals of mathematical statistics, 193-212.
Balakrishnan, N. (1985). Order statistics from the half logistic distribution. Journal of Statistical Computation and Simulation, 20(4), 287-309.
Cheng RCH, Amin NAK (1979) Maximum product-of-spacings estimation with applications to the lognormal distribution. Technical Report, Department of Mathematics, University of Wales
Cheng RCH, Amin NAK (1983) Estimating parameters in continuous univariate distributions with a shifted origin. J R Stat Soc B3:394-403.
Choi, K. and Bulgren, W. (1968). An estimation procedure for mixtures of distributions. Journal of the Royal Statistical Society. Series B (Methodological), 444-460.
Cordeiro, G. M., de Castro, M. (2011). A new family of generalized distributions. Journal of statistical computation and simulation, 81(7), 883-898.
Cordeiro, G. M., Ortega, E. M., da Cunha, D. C. (2013). The exponentiated generalized class of distributions. Journal of data science, 11(1), 1-27.
Dey, S., Mazucheli, J., Nadarajah, S. (2017). Kumaraswamy distribution: different methods of estimation. Computational and Applied Mathematics, 1-18.
Ghitany, M. E., Atieh, B., Nadarajah, S. (2008). Lindley distribution and its application. Mathematics and computers in simulation, 78(4), 493-506.
Ghitany, M. E., Al-Mutairi, D. K., Balakrishnan, N., Al-Enezi, L. J. (2013). Power Lindley distribution and associated inference. Computational Statistics Data Analysis, 64, 20-33.
Gupta, R. C., Gupta, P. L., Gupta, R. D. (1998). Modelling failure time data by Lehman alternatives. Communications in StatisticsTheory and methods, 27(4), 887-904.
Gupta, R. D., Kundu, D. (1999). Theory methods: Generalized exponential distributions. Australian New Zealand Journal of Statistics, 41(2), 173-188.
Jones, M. C. (2004). Families of distributions arising from distributions of order statistics. Test, 13(1), 1-43.
Kang, S. B., Seo, J. I. (2011). Estimation in an exponentiated half logistic distribution under progressively type-II censoring. Communications for Statistical Applications and Methods, 18(5), 657-666.
Leadbetter, M. R., Lindgren, G., Rootz´en, H. (2012). Extremes and related properties of random sequences and processes. Springer Science Business Media.
Lehmann, E. L. (1953). The power of rank tests. The Annals of Mathematical Statistics, 23-43.
Murthy, D. P., Xie, M., Jiang, R. (2004). Weibull models Vol. 505. John Wiley Sons.
Nadarajah, S., Bakouch, H. S., Tahmasbi, R. (2011). A generalized Lindley distribution.Sankhya B, 73(2), 331-359.
Oliveira, J., Santos, J., Xavier, C., Trindade, D., Cordeiro, G. M. (2016). The McDonald half-logistic distribution: Theory and practice.Communications in Statistics-Theory and Methods, 45(7), 2005-2022.
Patil, G. P., Rao, C. R., Ratnaparkhi, M. V. (1986). On discrete weighted distributions and their use in model choice for observed data. Communications in Statistics-Theory and Methods, 15(3), 907-918.
Swain, J. J., Venkatraman, S., and Wilson, J. R. (1988). Least-squares estimation of distribution functions in johnson’s translation system. Journal of Statistical Computation and Simulation, 29, 271- 297.
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).